# SDR SWAA2022011917514

- Difficulty date: April 11, 2017
- Submitted: January 21, 2022
- Operation: Air carrier
- Make and model: Boeing
- Aircraft time: 43,268 hours, 29,355 cycles
- System (JASC): 5750 · Wing, Control Surfaces
- Part: Fairing
- Condition: Delaminated
- Location: R/H Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FAIRING 644EB HAS A DELAMINATED DENT ON LOWER SURFACE OF OUTER SKIN MID SPAN / FAIRING 644EB DELAMINATED DENT ON LOWER SURFACE OF OUTER SKIN MID SPAN REPAIRED IAW SRM 51-70-05-2R-2 REPAIR 2 20549U 04/14/17
